Skip to Content

Symptom Checker

Step 4: Read and complete the decision guide to learn more about your symptoms.

Jaundice in Adults

Seek emergency medical care right away. You may have injury to the liver that is caused by acetaminophen. You may require treatment with a drug that can minimize further injury to your liver from acetaminophen. This drug is called acetylcysteine (Mucomyst.) You also need a careful evaluation of your current liver health, and if acetaminophen injury is confirmed, you may require monitoring in the hospital to ensure that your liver injury stabilizes.


Feedback beta

Please provide feedback to help us improve the Drugs.com Symptom Checker.

(optional)

Disclaimer: This content should not be considered complete and should not be used in place of a call or visit to a health professional. Use of this content is subject to specific Terms of Use & Medical Disclaimers.

Hide